# SDR UALA2010020100414

- Difficulty date: February 1, 2010
- Submitted: February 1, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 40,906 hours, 11,342 cycles
- Engine: Pwa PW4056
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Connector
- Part number: D482
- Condition: Burned
- Location: Pump
- Component: Pump
- Component part number: 731966
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CTR HYD PUMP NR1 EICAS MESSAGE AND LOW PRESSURE LIGHT ON WITH MOVEMENT OF FLAPS AND FLIGHT CONTROL MESSAGE. FOUND BURNED SOCKET ON CONNECTOR D482. CONTACT POSITION IS C. REPLACED CONNECTOR D482 IAW WDM. R & R PUMP DUE TO BURNED PIN ON MAIN AC CONNECTOR, LEAK CK AND OPS CK GOOD. OPS NORMAL.
